contributor author | Khalid Mahmood | |
contributor author | Muhammad I. Haque | |
date accessioned | 2017-05-08T21:09:11Z | |
date available | 2017-05-08T21:09:11Z | |
date copyright | May 1988 | |
date issued | 1988 | |
identifier other | %28asce%290733-950x%281988%29114%3A3%28315%29.pdf | |
identifier uri | http://yetl.yabesh.ir/yetl/handle/yetl/40663 | |
description abstract | It is conjectured that the low‐frequency turbulence in alluvial channels is engendered at the separation points of the large eddies in the lee of bedforms. These points are taken as the locations of point sources of pressure disturbances, and their influence throughout the flow region is determined using the normal‐mode analysis of the linear hydrodynamic stability theory for inviscid fluids. The analysis predicts that the spatial rate of decay, with respect to depth, of the standard deviation of velocity fluctuations is closely related to the bedform length. The theoretical predictions are borne out reasonably well by the observed data. | |
publisher | American Society of Civil Engineers | |
title | Bedform Length and Velocity Pulsations in Alluvial Channels | |
type | Journal Paper | |
journal volume | 114 | |
journal issue | 3 | |
journal title | Journal of Waterway, Port, Coastal, and Ocean Engineering | |
identifier doi | 10.1061/(ASCE)0733-950X(1988)114:3(315) | |
tree | Journal of Waterway, Port, Coastal, and Ocean Engineering:;1988:;Volume ( 114 ):;issue: 003 | |
contenttype | Fulltext | |